Comptes Rendus
Géométrie différentielle
Remarques sur les spineurs de Killing transversaux
[Remarks on transversal Killing spinors]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 11-12, pp. 657-659.

We show necessary conditions for the existence of transversal Killing spinors on a spin manifold endowed with a Riemannian flow.

Nous montrons des conditions nécessaires d'existence de spineurs de Killing transversaux sur une variété spinorielle munie d'un flot riemannien.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.04.011

Nicolas Ginoux 1; Georges Habib 2

1 Institut für Mathematik - Geometrie, Universität Potsdam, Am Neuen Palais 10, D-14469 Potsdam
2 Max-Planck-Institut für Mathematik in den Naturwissenschaften, Inselstr. 22, D-04103 Leipzig
@article{CRMATH_2008__346_11-12_657_0,
     author = {Nicolas Ginoux and Georges Habib},
     title = {Remarques sur les spineurs de {Killing} transversaux},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {657--659},
     publisher = {Elsevier},
     volume = {346},
     number = {11-12},
     year = {2008},
     doi = {10.1016/j.crma.2008.04.011},
     language = {fr},
}
TY  - JOUR
AU  - Nicolas Ginoux
AU  - Georges Habib
TI  - Remarques sur les spineurs de Killing transversaux
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 657
EP  - 659
VL  - 346
IS  - 11-12
PB  - Elsevier
DO  - 10.1016/j.crma.2008.04.011
LA  - fr
ID  - CRMATH_2008__346_11-12_657_0
ER  - 
%0 Journal Article
%A Nicolas Ginoux
%A Georges Habib
%T Remarques sur les spineurs de Killing transversaux
%J Comptes Rendus. Mathématique
%D 2008
%P 657-659
%V 346
%N 11-12
%I Elsevier
%R 10.1016/j.crma.2008.04.011
%G fr
%F CRMATH_2008__346_11-12_657_0
Nicolas Ginoux; Georges Habib. Remarques sur les spineurs de Killing transversaux. Comptes Rendus. Mathématique, Volume 346 (2008) no. 11-12, pp. 657-659. doi : 10.1016/j.crma.2008.04.011. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2008.04.011/

[1] F. Belgun; N. Ginoux; H.-B. Rademacher A singularity theorem for twistor spinors, Ann. Inst. Fourier, Volume 57 (2007), pp. 1135-1159

[2] R. Blumenthal Foliations with locally reductive normal bundle, Illinois J. Math., Volume 28 (1984), pp. 691-702

[3] Y. Carrière Flots riemanniens, Toulouse, 1982 (Astérique), Volume 116 (1984), pp. 31-52

[4] A. El Kacimi Opérateurs transversalement elliptiques sur un feuilletage riemannien et applications, Compositio Math., Volume 73 (1990), pp. 57-106

[5] A. El Kacimi; G. Hector Décomposition de Hodge basique pour un feuilletage riemannien, Ann. Inst. Fourier, Volume 36 (1986), pp. 207-227

[6] N. Ginoux, G. Habib, Geometric aspects of transversal Killing spinors on Riemannian flows, Preprint, 2008

[7] G. Habib, Tenseur d'impulsion-énergie et feuilletages, Thèse de doctorat, Université Henri Poincaré, Nancy, 2006

[8] J. Hebda Curvature and focal points in Riemannian foliations, Indiana Univ. Math. J., Volume 35 (1986), pp. 321-331

[9] P. March; M. Min-Oo; A.E. Ruh Mean curvature of Riemannian foliations, Canad. Math. Bull., Volume 39 (1996), pp. 95-105

[10] M. Nicolau; A. Reventos On some geometrical properties of Seifert bundles, Israel J. Math., Volume 47 (1984), pp. 323-334

[11] Ph. Tondeur Foliations on Riemannian Manifolds, Springer, New York, 1988

Cited by Sources:

Comments - Policy